MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22719-PNK
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(4) 2019 that on (b)(6) 2019 the receiver initialized without a manual restart.No additional event or patient information is available.No product or data was provided for evaluation.The confirmation of the complaint is undetermined.The probable cause could not be determined.
 
Additional Manufacturer Narrative
Com-(b)(4).
 
Event or Problem Description
It was reported that the receiver initialized without manual restart.The receiver was returned for evaluation.An external visual inspection was performed and passed.A receiver charge and boot was performed and failed due to perpetual booting.A functional test was not performed.The log was downloaded and reviewed finding errors related to the complaint in receiver shutdown at high battery capacity (level 60) followed by perpetually rebooting.The receiver case was opened, and an internal visual inspection was performed and failed due to damaged battery.Confirmation of the complaint was confirmed.No injury or medical intervention was reported.

Brand Name
DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key8313413
Report Number3004753838-2019-016033
Device Sequence Number11191859
Product Code PQF
UDI-Device Identifier10386270000269
UDI-Public10386270000269
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22719-PNK
Device Catalogue NumberSTK-RF-PNK
Device Lot Number5220390
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/16/2019
Supplement Date Received by Manufacturer03/26/2019
Initial Report FDA Received Date02/06/2019
Supplement Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age11 YR